# SDR DALA2022012800571

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION BUSHING HINGE FITTING #1 ON RUDDER ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED BUSHINGS (2EA) PER A320 SRM 51-72-12. (2100037)
